# SDR AALA201810089031

- Difficulty date: October 5, 2018
- Submitted: October 8, 2018
- Operation: Air carrier
- Aircraft: N207UW
- Make and model: Boeing 757-28A
- Aircraft serial: 32448
- Aircraft time: 45,397 hours, 10,716 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30654122
- Part serial: 0520
- Condition: Low Pressure
- Location: R1 Door
- Part time: 1,269 hours, 269 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. R1 DOOR SLIDE BELOW PRESSURE LIMITS. REPLACED SLIDE PER JOB CARD 19L80025002.
